American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65J10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Claude Jeffrey Gittelson. An adaptive stochastic Galerkin method for random elliptic operators. Math. Comp. 82 (2013) 1515-1541.
Abstract, references, and article information   
View Article: PDF

[2] Tatjana Eisner and Hans Zwart. Continuous-time Kreiss resolvent condition on infinite-dimensional spaces. Math. Comp. 75 (2006) 1971-1985. MR 2240644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ivan P. Gavrilyuk and Volodymyr L. Makarov. Algorithms without accuracy saturation for evolution equations in Hilbert and Banach spaces. Math. Comp. 74 (2005) 555-583. MR 2114638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. T. Nair and Shine Lal. A finite dimensional realization of the mollifier method for compact operator equations. Math. Comp. 74 (2005) 1281-1290. MR 2137003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] I. Alonso-Mallo, B. Cano and J. C. Jorge. Spectral-fractional step Runge--Kutta discretizations for initial boundary value problems with time dependent boundary conditions. Math. Comp. 73 (2004) 1801-1825. MR 2059737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andreas Rieder and Thomas Schuster. The approximate inverse in action II: convergence and stability. Math. Comp. 72 (2003) 1399-1415. MR 1972743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Xue-Cheng Tai and Paul Tseng. Convergence rate analysis of an asynchronous space decomposition method for convex Minimization. Math. Comp. 71 (2002) 1105-1135. MR 1898747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. González and C. Palencia. Stability of Runge-Kutta methods for quasilinear parabolic problems. Math. Comp. 69 (2000) 609-628. MR 1659851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. González and C. Palencia. Stability of Runge-Kutta methods for abstract time-dependent parabolic problems: The Hölder case. Math. Comp. 68 (1999) 73-89. MR 1609666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kazufumi Ito and Franz Kappel. The Trotter-Kato theorem and approximation of PDEs. Math. Comp. 67 (1998) 21-44. MR 1443120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. Palencia. Stability of rational multistep approximations of holomorphic semigroups . Math. Comp. 64 (1995) 591-599. MR 1277770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. Palencia. On the stability of variable stepsize rational approximations of holomorphic semigroups . Math. Comp. 62 (1994) 93-103. MR 1201070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ivo Marek and Daniel B. Szyld. Iterative and semi-iterative methods for computing stationary probability vectors of Markov operators . Math. Comp. 61 (1993) 719-731. MR 1192973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] B. Z. Kacewicz and L. Plaskota. Termination conditions for approximating linear problems with noisy information . Math. Comp. 59 (1992) 503-513. MR 1142284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James H. Bramble, Joseph E. Pasciak, Jun Ping Wang and Jinchao Xu. Convergence estimates for multigrid algorithms without regularity assumptions . Math. Comp. 57 (1991) 23-45. MR 1079008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] I. Lasiecka and R. Triggiani. Numerical approximations of algebraic Riccati equations for abstract systems modelled by analytic semigroups, and applications . Math. Comp. 57 (1991) 639--662, S13--S37. MR 1094953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James H. Bramble, Joseph E. Pasciak, Jun Ping Wang and Jinchao Xu. Convergence estimates for product iterative methods with applications to domain decomposition . Math. Comp. 57 (1991) 1-21. MR 1090464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Glenn R. Luecke. Numerical approximation of minimum norm solutions of $Kf=g$ for special $K$ . Math. Comp. 53 (1989) 563-569. MR 983562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Helmut Gfrerer. An a posteriori parameter choice for ordinary and iterated Tikhonov regularization of ill-posed problems leading to optimal convergence rates . Math. Comp. 49 (1987) 507--522, S5--S12. MR 906185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. W. Groetsch and C. R. Vogel. Asymptotic theory of filtering for linear operator equations with discrete noisy data . Math. Comp. 49 (1987) 499-506. MR 906184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. Neubauer. Finite-dimensional approximation of constrained Tikhonov-regularized solutions of ill-posed linear operator equations . Math. Comp. 48 (1987) 565-583. MR 878691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. M. Sanz-Serna and C. Palencia. A general equivalence theorem in the theory of discretization methods . Math. Comp. 45 (1985) 143-152. MR 790648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. Vogelius and I. Babuška. On a dimensional reduction method. III. A posteriori error estimation and an adaptive approach . Math. Comp. 37 (1981) 361-384. MR 628701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] M. Vogelius and I. Babuška. On a dimensional reduction method. I. The optimal selection of basis functions . Math. Comp. 37 (1981) 31-46. MR 616358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. Vogelius and I. Babuška. On a dimensional reduction method. II. Some approximation-theoretic results . Math. Comp. 37 (1981) 47-68. MR 616359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jean Descloux, Mitchell Luskin and Jacques Rappaz. Approximation of the spectrum of closed operators: the determination of normal modes of a rotating basin . Math. Comp. 36 (1981) 137-154. MR 595047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. T. Marti. On the convergence of an algorithm computing minimum-norm solutions of ill-posed problems . Math. Comp. 34 (1980) 521-527. MR 559200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1